Home > Papers

 
 
Submanifolds of Cartan-Hartogs Domains and Complex Euclidean Spaces
Cheng Xiao-Liang 1,Niu Yan-Yan 2 *
1.College of Mathematics, Jinlin Normal University, Siping, 136000
2.School of Mathematical Sciences, Capital Normal University, Beijing 100048
*Correspondence author
#Submitted by
Subject: Function Theory of Several Complex Variables
Funding: none
Opened online:10 January 2017
Accepted by: Journal of Mathematical Analysis and Applications, 2017, 452(2): 1262-1268.
Citation: Cheng Xiao-Liang,Niu Yan-Yan.Submanifolds of Cartan-Hartogs Domains and Complex Euclidean Spaces[J]. Journal of Mathematical Analysis and Applications, 2017, 452(2): 1262-1268.
 
 
In this paper, we study the non-existence of common submanifolds of a complex Euclidean space and a Cartan-Hartogs domain equipped with their canonical metrics.
Keywords:Cartan-Hartogs domain, isometric embedding, Bergman metric, Nash algebraic function
 
 
 

For this paper

  • PDF (131KB)
  • ● Revision 0   
  • ● Print this paper
  • ● Recommend this paper to a friend
  • ● Add to my favorite list

    Saved Papers

    Please enter a name for this paper to be shown in your personalized Saved Papers list

Tags

Add yours

Related Papers

  • Other similar papers

Statistics

PDF Downloaded 123
Bookmarked 0
Recommend 0
Comments 0
Submit your papers